Pollyanna (alicenwndrln) wrote,
Pollyanna
alicenwndrln

  • Mood:
So....I have some freaky health shit going on.



Every once in a while, I am known to have an orgasm. Sometimes it's all by my lonesome (how shocking!!!), sometimes it's from oral pleasure with a "friend." ;-Þ

Regardless, it sure hasn't been fun lately.

Lately, when I have an orgasm, I get nasty symptoms afterwards. I get flu-like symptoms...an all-over ickiness, a fever, a bad headache, & sometimes nausea. These symptoms stick around all day, basically not lessening at at. When I wake up the next morning, the symptoms are completely gone, & I am back to being healthy as the proverbial horse.
Immediately prior to the orgasm, I feel fine & dandy. About 30 minutes to an hour following the orgasm, I just feel awful. Very odd.

The first couple of times this happened, I tried to shrug it off (this is a fairly new occurance). I thought, "Well, maybe I am coming down with the flu & all this frenzied physical activity is aggravating my sickness," but then I would wake up the following day feeling just fine. After about the 6th time this happened, I could no longer deny that something is seriously wrong.

The easy fix is "don't have any more orgasms," but that is neither practical nor smart. I would be ignoring what ever is CAUSING this problem.

It could be related to my supposed ulcer. I say "supposed" because we are not sure that's what it is yet (by "we" I am referring to my doctor & I). If after 6 weeks of Zantac I still have pain in my stomach, I am to go in for a test where they stick a camera down my throat & do a biopsy of my stomach. I definitely still have pain. Today (Thurs.) was officially 6 weeks. So I guess I face that icky test. Sticking anything down my throat when I make a living using my vocal cords is always frightening. The Zantac helped tremendously, but there is definitely still discomfort. I go poopie way too frequently these days, & it's never a particularly pleasant experience (am I sexy, or what?). Also, the right side of my stomach sticks out further than my left side, & that's where the pain is. I guess an ulcer could be aggravated by an orgasm, cause your stomach tenses when you have one....but causing fever, a headache, & flu-like achiness is odd...I have never heard about an orgasm making an ulcer hurt. But it might be something no one wants to talk about.

It could also be endometriosis. A friend has similar symptoms & she has endometriosis. If it was a large growth, that would explain the right side of my stomach being slightly larger & tenderness there. But why would Zantac have improved the pain??? And wouldn't the gyn have noticed SOMETHING in my pap smear back in Jan. or Feb.? That wasn't that long ago...and everything came back okay.

I could technically also have a tumor of some sort. Maybe not even cancerous, just a tumor. I have put on a lot of weight...I assume it's just cause I am a lazy pig, but it could be more than that.

I just don't know....

I just know that orgasms are supposed to feel good...not cause you pain & discomfort afterwards! How big of a bummer is that?

I suppose I will be going back to the doctor next week, & report these new "findings" to him. He did a urinalysis, & everything was fine.

Odd....very odd. But then, nothing can ever be normal with me.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 12 comments